# SDR SWIA2014062338271

- Difficulty date: June 10, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 33,369 hours, 30,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 618, LBL 9, FLOORBEAM DAMAGED, ELONGATED HOLES.  REMOVED AND INSTALLED NEW FLOORBEAM WEB, WEB DOUBLER, , AND FLOORBEAM ANGLE, IAW SRM.
